skip to Main Content
BCC_Discussion-Forum-Page-Header-new

IMPORTANT: The Bladder Cancer Canada discussion forum is not a substitute for professional medical advice or treatment. The opinions & contents in this forum is for information only and is not reviewed by medical professionals. They are experiences & opinions of patient members like you, and is NOT intended to represent the best or only approach to a situation. Always consult your physician and do not rely solely on the information in this site when making decisions about your health.

Homepage – Forum Forums Non-Muscle Invasive Bladder Cancer Gemcitabine Side Effects

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #43788
    Monica
    Participant

    Hello friends,

    I have had 5 gemcitabine installations and have been sick for 7 days,  since the last one. Achy, chills, nauseous, vomit once a day,and sleepy. I am assuming that this is a side effect for this long. Has anyone else had side effects last a week? Others have said 3 days of side effects.

    Thank you

    #43790
    Nightingale
    Keymaster

    Hi Monica,

    Thank you for posting your question in the Forum.  I am sure you’ll be receiving a reply soon from someone who has had experience with gemcitabine.  I am monitoring the site and if I don’t see a reply to you, I’ll see if I can find someone who can answer your question.

    My best,

     

    #43791
    coliver52
    Participant

    Hello Monica. I wish I had some information that could help you but I have not had experience with Gemcitibine. As a fellow bladder cancer person I just wanted to send you warm thoughts. I am so sorry for the side effects you are going through. I hope they soon abate. (((HUGS)))

    #43800
    marysue
    Participant

    Hi Monica:

    So sorry to learn that you are having such yucky side effects. I had similar ones with BCG except that I didn’t vomit but I was nauseous on occasion.

    As mentioned in another post I’ve just had my third TURBT which was followed by an infusion of Epirubicin. I’ve had all kinds of “issues” post op many that I believe are connected to the Epirubicin. Some of my post infusion symptoms are similar to yours and I’m still feeling it 2 weeks out from surgery. In our anxiety to try to prevent recurrence we undergo treatments which in some cases are quite potent for many. Some people have few side effects and still others a whole bunch. The hard part is that we don’t know how a treatment will go for us until we do it.

    If you feel that you are not recovering well enough between treatments I would speak to your doctor about it before the next one. Failing that I suggest speaking to the staff at the clinic where you receive the treatments. Best of luck going forward. ((((HUGS))))

    #43834
    Om
    Participant

    Hi, i am going through intravenus chemo. I had practically no pain or burning sensation before and during peeing. But after chemo, I have burning pain before and during peeing. Is it normal?

    #43835
    marysue
    Participant

    Hi Om:

    I have not had intravenous chemo but it sounds like you could have a UTI.  I suggest contacting your doctor and getting checked out.  Chemo can lower one’s normal ability to fight off infections.  Best of luck.   ((((HUGS))))

Viewing 6 posts - 1 through 6 (of 6 total)
  • You must be logged in to reply to this topic.
Back To Top